PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

On Erb’s uncertainty principle

Volume 232 / 2016

Hubert Klaja Studia Mathematica 232 (2016), 7-17 MSC: Primary 47A12, 42C02; Secondary 47B38, 42A52. DOI: 10.4064/sm8241-3-2016 Published online: 18 April 2016

Abstract

We improve a result of Erb, concerning an uncertainty principle for orthogonal polynomials. The proof uses numerical range and a decomposition of some multiplication operators as a difference of orthogonal projections.

Authors

  • Hubert KlajaDépartement de Mathématiques et de Statistique
    Pavillon Alexandre-Vachon
    1045, av. de la Médecine
    Université Laval
    Québec, Canada G1V 0A6
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image